Problems post Ostarine!? HELP
- 05-14-2011, 03:38 AM
Problems post Ostarine!? HELP
Finished a 7 week Ostarine run about 2 weeks ago and i知 getting some sides i知 worried about.
starting a few weeks before ostatine and ending a couple of weeks before i was taking Stoked/Testapro.
but a couple of weeks into the cycle i almost completely lost my sex drive, but towards the end it came back so i was not worried.
well now 2 weeks later im feeling ****ty, nips are sensitive and looking slightly puffy, and my nuts feel like they are hanging lower almost soft feeling.. very strange to me. and now my sex drive is decreasing again....
I ran it for 7 weeks at 25mg/day.
I知 really worried about this already started taking stoked yesterday because it was the only thing i had around.
question is what do i need to take? i will probably get bloodwork done next week, but i want to order something to start asap just incase.
i was thinking either erase/testapro
or so i need something stronger? like torem?
need opinions asap! thanks
- 05-14-2011, 09:05 AM
Hey dude I know nothing about ostarine but it sounds to me like you are shut down, Someone more qualified than me should chime in but my advice is to jump into post cycle therapy right now, hopfully you have some stuff on hand for that?for while bodily training is of some value, godliness is of value in every way, as it holds promise for the present life and also for the life to come 1 Tim 4:8
- 05-14-2011, 05:40 PM
Nope thats the problem, i thought i did my research and didn稚 think i would need any PCT for ostatine, so i didn稚 have anything. Guess i知 an idiot should have had SOMETHING just incase..
so now im just taking stoked (its all i have) waiting until i know what exactly to order.
05-14-2011, 05:54 PM
OP: If your nuts are hanging LOWER, that's a good thing. They ascend (go up) and get smaller in size when they are adversely affected from exogenous hormone use.
Also, your dosing schedule is typical; nothing extreme and 7 weeks isn't that long. From what I've been reading about SARMS and the requirement of PCT; it seems to be suggested more often than not now. Run a 3-4 week mild course of Clomid. Can't hurt if you're concerned.
Some mild testicular atrophy or shutdown is "possible" but I'd imagine you will recover fully fairly easily.
05-15-2011, 05:15 AM
Ok so u think Clomid is the best bet? i thought erase and a natty test booster would been enough??
but how would u dose the clomid? sorry for all the questions was just not expecting to need a PCT for ostatine
........ I think i want to run either clomid or tamox. and add in an estrogen blocker and maybe a test booster.. if im gonna run it i might as well just play it safe and cover all areas..
so u say clomid..
what would be best to stack with it.. erase or torem.? and should i add in a natty test booster?
05-15-2011, 09:17 AM
05-15-2011, 03:36 PM
05-15-2011, 04:10 PM
05-15-2011, 04:56 PM
Run Torem 90 60 60
or clomid 50 50 50
or Daa 3g for 20 days
Sarms do suppress t levels, read that in many logs
05-24-2011, 11:56 PM
I used Ostarine for 6 weeks at 15mg then took 4 weeks off (no PCT) then did 8 weeks (4 @ 15mg, 4 @ 25mg)
Worst sides where lots of acne, ED, insomnia.
I did a blood test for total testosterone after I finished the Ostarine in Feb 2011 and it was in the low 100's from ~600 that I was a couple of months before. I am currently doing 20mg nolva and 25mg clomid for 45 days, I am feeling much better now and waiting for my new blood tests to come out.
Ostarine can suppress.
05-25-2011, 05:31 AM
see this is what im worried about.... my sex drive is slowlyyyy coming back around.. but i am positive i have low test... (got a doc app this week)
will order torem this week to for sure.. but will the torem alone take care of the low test levels too? or should i take something else with this?
05-25-2011, 02:07 PM
I used Toremifene in the past with good results. But I was never shut down like this before, even from prohormone use (HDrol). The combination of low dose nolva and clomid has worked wonders. If you have low HDL or a high LDL to HDL ratio I would add 1g of niacin (I use Slo-Niacin). And also make sure you get sufficient saturated fats from good sources like meats, coconut oil, olive oil, avocados, pistachios, etc.
I cant post links yet, but search for this in google:
Clomiphene citrate effects on testosterone/estrogen ratio in male hypogonadism
Thats where I got the 25mg dose of Clomid.
05-25-2011, 02:12 PM
05-25-2011, 02:15 PM
Most of the well known people running logs on this stuff are affiliated with the RC's in someway. Buyer beware.
05-25-2011, 03:02 PM
I had the exact same symptoms in February after I took the Osta from a the supplier whose a lot like a steel lizard....anyway, the cycle sucked and I lost all sex drive. test had plummeted and took 50 ml of Clomid and was feeling a lot better in a week. not sure what was in it, but it definitely suppressed. try some clomid for a couple and then an AI for a week. should set you straight (no pun intended).
05-25-2011, 03:19 PM
stay away from this sarm crap in pct. im not a fan of it during than, seems to do more harm than good IME
Serious Nutrition Solutions
05-25-2011, 03:54 PM
ya i知 worried now what i got wasn稚 osta... but i think im going to run torem with erase for a few weeks...
just need to find a more trusted RC
05-25-2011, 08:05 PM
There are fly by night companies that are suspending cheap anabolics and selling it as sarms. If the price seems to good to be true. Its is. Sarms are not easy to produce and that keeps the prices higher.
Buy from a reputable source and u will be fine. The banner that pops up here is the only place I get mine.
05-25-2011, 09:28 PM
05-25-2011, 11:05 PM
Yeah already done a cycle of SARMS, no sides at all. This stuff is around $150 for a bottle and I don't think I would trust too much lower than that
05-26-2011, 02:28 AM
This is pretty alarming info. I am just getting ready to run a Ostarine recomp in a few weeks...Good thing is I have nolva and clomid on hand. I guess I might just do a Osta/PH/Erase stack for 6 weeks and run a normal pct afterwards...
05-27-2011, 10:10 AM
Who, I am currently running osta (the blue bottle from S.S.). I am starting week 4 at 12.5 a day. Can you PM me what kind of osta your running so we can compare? Thanks.
05-28-2011, 10:53 AM
06-08-2011, 07:43 PM
I had the same stuff as micharch and had some pretty bad estrogen related sides starting after 3.5 weeks. Taking letro 1/.5/.25 with clomid 25/25/25 and after that nolva 20/10/10. Threw the rest of the bottle out.
01-31-2013, 05:24 AM
I doubt its a pct issue requiring SERMS if your nuts are hanging low, normally that's a sign of excess testosterone and low estrogen (too low) I get this same feeling, low sex drive etc. plus heavy nuts if I take too much of an AI like Erase. If you couldnt find your nuts, then Id be inclined to agree with serms.. but again this is 100x overkill for a SARM.
I would give DAA a shot for 12 day pulse, as this will boost both hormones and hopefully balance you out.
Are you sure it was a SARM and not just a liquidized AI or crap ATD? guessing you cant say where you go it?
hopefully youve not been taken to the dark side without your knowing!
01-31-2013, 05:40 AM
Used ostanish in pct at 20 mg for 4 weeks no sides except increased gains vascular and fullness. Sex drive was through the roof. S4 is what has the ability to suppress. Well I just got s4 and GW from elitemuscles the same company that sells ostanish. Off the hook. Ostanish should not produce any androgen related side effects. None. Sounds like you took something else. It wasn't ostarine.
02-02-2013, 06:08 PM
Similar Forum Threads
- By TheNinja in forum Nutrition / HealthReplies: 12Last Post: 12-22-2007, 08:39 AM
- By zARLINGo20 in forum Post Cycle TherapyReplies: 0Last Post: 03-01-2007, 06:49 PM
- By yessir66 in forum AnabolicsReplies: 17Last Post: 10-05-2005, 01:35 AM
- By Sanosuke in forum AnabolicsReplies: 11Last Post: 01-06-2003, 12:20 PM